# SDR K3HA9700134

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354PA
- Make and model: Boeing 727225
- Aircraft serial: 20624
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPI6PI
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON CABIN CHECK, FOUND EMERGENCY LIGHT TORN OUT 9DEF.  REPLACED LIGHT SOCKET 08169-01 AND LENS 07912 AND BULB, PER MM 33-51-0, OPS CHECK OK.
